# SDR WX0400002

- Difficulty date: January 8, 2003
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UPON RETURN TO LAS FROM COS, THE CREW REPORTED THAT THE EMERGENCY LIGHTING HAD DEAD BATTERIES.  MAINTENANCE REMOVED THE DEAD BATTERIES AND INSTALLED RECHARGED BATTERIES.  THE SYSTEM, OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
